Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Felix Klein
Title: The Mathematical Theory of the Top. Lectures delivered on the occasion of the Sesquicentennial Celebration of Princeton University
Additional book information: New York, Charles Scribner's Sons, 1897. 12mo, iv + 74 pp.

Review Information:

Reviewer: H. D. Thompson
Journal: Bull. Amer. Math. Soc. 5 (1899), 486-487
American Mathematical Society